Common fixed points for weakly compatible maps satisfying implicit relations without continuity

Abstract: The purpose of this paper is to prove a common fixed point theorem for a set of four mappings on a complete metric space, using weak compatibility and a general implicit relation without appeal to continuity. Our results improve and generalize all the results obtained by A. Djoudi in a paper published in 2003.

Standort
Deutsche Nationalbibliothek Frankfurt am Main
Umfang
Online-Ressource
Sprache
Englisch

Erschienen in
Common fixed points for weakly compatible maps satisfying implicit relations without continuity ; volume:44 ; number:1 ; year:2011 ; pages:151-158 ; extent:8
Demonstratio mathematica ; 44, Heft 1 (2011), 151-158 (gesamt 8)

Urheber
Akkouchi, Mohamed

DOI
10.1515/dema-2013-0289
URN
urn:nbn:de:101:1-2411171621537.742424518048
Rechteinformation
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Letzte Aktualisierung
15.08.2025, 07:34 MESZ

Datenpartner

Dieses Objekt wird bereitgestellt von:
Deutsche Nationalbibliothek. Bei Fragen zum Objekt wenden Sie sich bitte an den Datenpartner.

Beteiligte

  • Akkouchi, Mohamed

Ähnliche Objekte (12)